# SDR UALA2010062102166

- Difficulty date: June 20, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 45,819 hours, 5,466 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Seat 57c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY AT 57C IS BROKEN.  REPLACED LIGHT ASSY, EMERGENCY LIGHT OPS CHECK OK.
